Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Exact solutions of compressible plane potential flows--a new method


Authors: O. P. Chandna and I. Husain
Journal: Quart. Appl. Math. 59 (2001), 175-191
MSC: Primary 76N15; Secondary 76M40
DOI: https://doi.org/10.1090/qam/1811102
MathSciNet review: MR1811102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N15, 76M40

Retrieve articles in all journals with MSC: 76N15, 76M40


Additional Information

DOI: https://doi.org/10.1090/qam/1811102
Article copyright: © Copyright 2001 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website